# SDR SWIA20203171219

- Difficulty date: December 19, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY, CARGO NET MOUNTING PLATE CORRODED @ APROX FS 581 BETWEEN LBL STRGS 22-23 MARKED     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED FWD BAG BAY CARGO NET MOUNTING PLATE WITH NEW ONE.  REF: CRJ-700 S.R.M. 51-42-21-001-001-A01, 51-45-00-001-001-A01, 51-42-06-001-001-A01 AND DWG-SH670-33600 REV-AD..COMPLIED WITH 51-900-1002-SKY. SEE OCNTINUE CARD FOR DETAILS
